# SDR AALA202305254980

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 63,654 hours, 37,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00005461
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 19,977 hours, 12,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINES SHUT DOWN AT GATE CABIN CALL LIGHTS ON CA AND FO ACP BEGAN FLASHING WITHOUT BEING CALLED, ALONG WITH AN UNCOMMANDED EVACUATION HORN. EMERGENCY CALL SWITCH LIGHT ON OVERHEAD PANEL. AND FAULT LIGHT ON FAP CIDS PANEL. MAINTENANCE REPLACED #1 CIDS DIRECTOR PER AMM 23-73-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
